| Model Number |
MMT-751LNAL |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Failure to Cycle (1142)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had multiple insulin pump error alarms.Customer stated they were able to clear the alarm and they were able to rewind insulin pump.Customer stated drive support cap appears normal.Customer experienced high blood glucose level and was treated with manual injection.Troubleshooting was performed.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.